MathSciNet Relay Station
MathSciNet bibliographic data
MR850367 (87j:32020) 32B30 (14B07 32G11)
Greuel, Gert-Martin Constant Milnor number implies constant multiplicity for quasihomogeneous singularities. Manuscripta Math. 56 (1986), no. 2, 159–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement